We hear a lot about oral substances being filtered through the liver. I was just curious about the inhaling of pollen and the brushing up against plant toxins etc. and what involvement the liver has in processing such materials if any. I am aware that allergies are an autoimmune response but wonder about HCV status and the incidence of such autoimmune responses as well as the role of the liver in detoxification of such substances internally. Would anyone care to put this curiosity to rest?
good question...for the last 15 years if it rains and then the next day its sunny with the wind blowing i get so tired...whnen the sun starts to go down i feel much better...i also get freaked out from mold...hope someone explains this...billy
I went to market today and, of course, there are lots of flower vendors there. I came home and crashed and woke up with a G . . . awful sinus headache. I just started acquiring a lot of allergic reactions in the past few years. Since I am treating now and hoping for UND soon I am worried about tramping in the woods (and doing just about anything that might upset the applecart) but really want to do some hiking. I should also ask about what sort of medicine to take to control the symptoms.
I have had the same reactions for decades...and I fully believe that HCV creates a heightened state of 'immune response', so that any little thing triggers full immune system response...hence quick and frequent allergic reactions to almost any little trigger....chemicals, smells, weather, pollen, animal hair, stress, etc., etc. I think its why many of us seem to also suffer from Fibromyalgia....and related 'autoimmune' type syndromes. I think the virus does the work, then little triggers cause the full blown response. In 'normal' people the system is probably in a very low key 'immune' state, so it takes a LOT more to trigger allergies...or it takes very specific triggers to activate an individual's allergic response. And us...well just about everything known to man can trigger an allergic response in us...because we are right on the edge of one almost all the time without any trigger!!!
Does this resonate at all with any of you? Its my little theory....so thats my 2 cents!!! The sad thing is even after being 9 years SVR, it still persists in me. I think the interferon also helped to train my body to have a constantly cranked up immune response to everything.... Oh well, can't win 'em all!!!!
I am pretty close to being UND but I still had an allergic response today. I was hoping that it would start calming down. I'm also concerned about the arthritis as well as whether the LP will be bad this winter as it has been. I guess I will just have to wait and see.
All I can say about this right now is that since stopping my last treatment 10 days ago on the Riba and I think 17 on the Peg, my allergies have been acting up horrendously. It's like non-stop hacking, nose running/dripping, constant throat clearing, eyes itching, etc., etc. I normally have seasonal allergies, but it seems to me like they've been kicked into overdrive. Hopefully, I haven't gone into a sinus infection. I know on my last labwork, taken a 10 days ago, it was my last day-I'd had my Riba on that morning and my last Peg shot a week previous, my white cells were a lot lower; but, I imagine that with TX stopped, they've come back up. Would the lower white cells 10 days ago have somehow made me predisposed to a sinus infection? I hope not. I'm going to need to be helping my Dad out for my mom's knee replacement surgery next week and I want to be well for that. On 09/02 they were 2.9 and the neutrophils were 1.7, which in the whole scheme of things isn't all that low. It's just that nothing I've tried to do for these dumb allergies seems to be working. Tried, Allegra one day, Benedryl another, saline nasal rinse...., was wheezing on final exam-Dr. noticed it as well and asked me if I had asthma..., anyhow, I've had to use my asthma inh. twice since (rescue type) since stopping TX and normally I can go like 8 mon. and never need to use it. Oh well. I'm going to try and forget about it all and go to a movie! Susan400
I got a serious rash on tx. After I finished I still used to get mild rash flare ups for 2 years. It seems to me that when you ramp up the immune system with interferon it does not just all calm down again right away when you stop. In fact, if you are unlucky, it may never calm down again at all and you are stuck with these chronic inflammatory conditions.
For me, that is one of the scariest things about interferon. (The other one being the brain fog which also takes it's time to clear.)
PS - I never got the rashes before my tx so I guess that's not really so relevant to your question re. relationship to HCV. Still, it shows that there is a tipping point before the immune system starts overreacting and it is not easy to stop it once it starts. Just removing the stimulus doesn't necessarily stop it.
I am not taking interferon. I am also not asking about potential reversals in chronic disease such as diabetes and thyroiditis. That train has left the station in my opinion. My question has to do with the infection itself altering the functioning of the immune system so that, when the infection is cured, the immune system overreacts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.